Alert archive / Colorado / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 75, NWS Denver/Boulder, CO

June 27, 2012Morgan County, Washington County, Colorado

NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jun 27, 2012, 4:19 PM MDT for Morgan County, Washington County, Colorado. It was in force for 41 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 27, 2012, 4:19 PM MDT (22:19 UTC)
Expired
Jun 27, 2012, 5:00 PM MDT
In force
41 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Morgan County, CO, Washington County, CO

The radar

The Denver radar (KFTG), 102 km from the middle of the area, began a volume at 22:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 27, 4:37 PM MDTHAIL 18 W Elba, CO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 10.3 hours before the alert went out and 22 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2012-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2012-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -20 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3667 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
-20 m²/s²
0-3 km storm-relative helicity
23 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

214 
WUUS55 KBOU 272219
SVRBOU
COC087-121-272300-
/O.NEW.KBOU.SV.W.0075.120627T2219Z-120627T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
419 PM MDT WED JUN 27 2012

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WASHINGTON COUNTY IN NORTHEAST COLORADO
  SOUTHEASTERN MORGAN COUNTY IN NORTHEAST COLORADO

* UNTIL 500 PM MDT

* AT 419 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING ONE INCH DIAMETER HAIL...
  AND DAMAGING WINDS UP TO ABOUT 60 MPH.  THIS STORM WAS LOCATED 8
  MILES SOUTHEAST OF WOODROW...OR 21 MILES SOUTHWEST OF AKRON...
  MOVING NORTHEAST AT 15 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WOODROW...
  WOODLIN SCHOOL...ELBA AND AKRON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF SEVERE WEATHER APPROACHES YOUR AREA...GO INSIDE A STURDY SHELTER
AWAY FROM CREEK BEDS AND OTHER FLOOD-PRONE AREAS. REMEMBER...A SEVERE
THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...DAMAGING WINDS IN
EXCESS OF 58 MPH...DEADLY LIGHTNING...AND VERY HEAVY RAIN.

&&

LAT...LON 4023 10347 4009 10290 3974 10340 3984 10369
TIME...MOT...LOC 2219Z 225DEG 14KT 3992 10344
WIND...HAIL 60MPH 1.00IN

$$
2 follow-up statements
721 
WWUS55 KBOU 272239
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
439 PM MDT WED JUN 27 2012

COC087-121-272300-
/O.CON.KBOU.SV.W.0075.000000T0000Z-120627T2300Z/
WASHINGTON CO-MORGAN CO-
439 PM MDT WED JUN 27 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM MDT
FOR SOUTHEASTERN MORGAN AND WASHINGTON COUNTIES...

AT 439 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING ONE INCH DIAMETER HAIL...AND
DAMAGING WINDS UP TO ABOUT 60 MPH.  THIS STORM WAS LOCATED 5 MILES
WEST OF ELBA...OR 18 MILES SOUTH OF AKRON...MOVING EAST AT 25 MPH.

LOCATIONS REMAINING IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WOODROW...WOODLIN SCHOOL...ELBA AND AKRON.

A SPOTTER REPORTED QUARTER SIZED HAIL WITH THIS STORM. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF SEVERE WEATHER APPROACHES YOUR AREA...GO INSIDE A STURDY SHELTER
AWAY FROM CREEK BEDS AND OTHER FLOOD-PRONE AREAS. REMEMBER...A SEVERE
THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...DAMAGING WINDS IN
EXCESS OF 58 MPH...DEADLY LIGHTNING...AND VERY HEAVY RAIN.

&&

LAT...LON 4023 10347 4009 10290 3974 10340 3984 10369
TIME...MOT...LOC 2239Z 265DEG 23KT 3992 10325
WIND...HAIL 60MPH 1.00IN

$$
934 
WWUS55 KBOU 272300
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
500 PM MDT WED JUN 27 2012

COC087-121-272309-
/O.EXP.KBOU.SV.W.0075.000000T0000Z-120627T2300Z/
WASHINGTON CO-MORGAN CO-
500 PM MDT WED JUN 27 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MORGAN AND
WASHINGTON COUNTIES WILL EXPIRE AT 500 PM MDT...

THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED AND IS NO 
LONGER EXPECTED TO PRODUCE SEVERE WEATHER.  SMALL HAIL AND GUSTY 
WINDS TO 45 MPH CAN STILL BE EXPECTED WITH THIS STORM. 

LAT...LON 4023 10347 4009 10290 3974 10340 3984 10369
TIME...MOT...LOC 2259Z 247DEG 19KT 3999 10316

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 3:42 PM MDT, 37 minutes earlier.

Area forecast discussion, Jun 27, 3:42 PM MDT, 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER CO
342 PM MDT WED JUN 27 2012

.SHORT TERM...CONVECTION SCATTERED OVER THE HIGH TERRAIN AND
ALONG WIND SHIFT BOUNDARIES CROSS-CROSSING THE PLAINS EAST-
SOUTHEAST OF DENVER AT THIS HOUR. NOTHING TERRIBLY STRONG ALTHOUGH
STORMS HAVE BEEN PRODUCING THEIR SHARE OF CG LIGHTNING. A SECOND
COMPLEX OF T-STORMS UPSTREAM OVER CHAFFEE AND NORTHERN GUNNISON
COUNTIES JUST ABOUT TO MOVE OVER PARK COUNTY. ALSO SEEING QUITE A
BIT OF LIGHTNING WITH THIS CONVECTION. STORM COMPLEX ASSOCIATED
WITH A WEAK MID-LEVEL PERTURBATION EMBEDDED IN 25-35KT SOUTHWEST
FLOW ALOFT. AT PRESENT SPEED SHOULD SEE THIS BATCH OF STORMS
REACHING SOUTHERN PORTIONS OF THE I-25 URBAN CORRIDOR/DENVER METRO
AREA BY 530 PM MDT OR SO. HAVE SEEN GUSTS TO 35-40KT WITH THIS
THESE STORMS. EVEN BEFORE ITS ARRIVAL SHOULD CONTINUE TO SEE STORM
DEVELOPMENT OVER THE FRONT RANGE WITH INCREASING MID-LEVEL QG
ASCENT AHEAD OF THE SHORT WAVE. WITH INTEGRATED PRECIPITABLE
WATER VALUES UP AROUND 0.85 INCH AT THIS HOUR COULD SEE RAIN
AMOUNTS OF A QUARTER TO HALF INCH WITH THE STRONGER STORMS. MAY
EVEN SEE SOME SMALL HAIL. ON THE PLAINS...POST-FRONTAL ATMOSPHERE
NOT AS UNSTABLE AS IN THE HIGH COUNTRY. SO STORM UPDRAFTS NOT
EXPECT TO REMAIN SUSTAINED FOR MUCH MORE THAT 30 MINUTES AT A TIME.
AND WITH SHEAR RELATIVELY WEAK...RISK FOR SEVERE WILL BE LOW.
ALTHOUGH PUT THE CHANCE FOR STRONG MICROBURST WINDS AT 20-30 PCT.
DO NOT EXPECT MUCH RAIN FROM STORMS ON THE PLAINS. SLIGHTLY COOLER
TEMPERATURES...HIGHER HUMIDITIES...CLOUD COVER AND GENERALLY
LIGHTER WINDS HAVE HELPED TO EASE THE WILDLAND FIRE BEHAVIOR THIS
AFTERNOON. ONLY HOPE WE/LL SEE RAIN ON THE FIRES AS WELL.

OVERNIGHT...SHOULD SEE SKIES GRADUALLY CLEAR FORM WEST TO
EAST...ALTHOUGH A PLUME OF MID/HIGH LEVEL MOISTURE STRETCHING
WEST-EAST OVER THE STATE MAY KEEP SKIES PARTLY CLOUDY MUCH OF THE
NIGHT. LOW TEMPERATURES TONIGHT NOT EXPECTED TO BE AS WARM AS LAST
NIGHT

ON THURSDAY...FLOW ALOFT TURNS MORE ZONAL AS A UPPER TROUGH TRACKS
EAST OVER THE NORTHERN ROCKY MTN REGION. THIS FLATTEN THE UPPER
RIDGE TO OUR SOUTHEAST. WILL STILL SEE A WIDE BAND OF MID AND UPPER
LEVEL MOISTURE DRAPED OVER THE AREA...BUT NOT TO THE DEGREE WE SEE
TODAY. IPW VALUES ALSO LOWER TOMORROW. THEREFORE LOOKING FOR MORE
SUNSHINE TOMORROW...SLIGHTLY WARMER TEMPERATURES AND A SLIGHT
CHANCE OF AFTERNOON T-STORMS...MAINLY OVER AND NEAR THE MTNS.
LIGHTNING AND GUSTY WINDS AGAIN THE MAIN THREAT FROM THESE HIGH
BASED STORMS. BECAUSE SFC WINDS NOT EXPECTED TO BE ALL THAT STRONG
TOMORROW...DECIDED NOT TO ISSUE A FIRE WEATHER WATCH/RED FLAG
WARNING FOR TOMORROW.

.LONG TERM...SOME STORMS POSSIBLE THURSDAY EVENING...BUT SHOULD BE
ENDING BY MIDNIGHT AS WEAK WAVE SLIDES ACROSS FAR NORTHEAST
PLAINS. FORECAST SOUNDINGS SHOW CAPE VALUES DROPPING OFF TO AROUND
100 J/KG. PRECIPITABLE WATER VALUES HOVER AROUND EIGHT TENTHS OF
AN INCH ACROSS THE PLAINS...EVENING NEARING AN INCH FAR EASTERN
PLAINS. OVER HIGH COUNTRY AS WELL AS FOOTHILLS...VALUES DROP TO
AROUND ONE HALF INCH. SO SOME STORMS TO PRODUCE BRIEF MODERATE
RAIN...ESPECIALLY ACROSS THE PLAINS. SOME HIGH BASED STORMS ALSO
POSSIBLE...WITH GUSTY OUTFLOW WINDS AND LIGHTNING A CONCERN. FOR
FRIDAY...MODELS SHOW UPPER RIDGE BUILDING ACROSS COLORADO WITH
WEAK SOUTHWEST FLOW ALOFT. MODELS ALSO SHOW LESS MOISTURE
SPREADING ACROSS AREA FROM THE SOUTH...AS SHOWN BY A GENERAL
DECREASE IN PRECIPITABLE WATER VALUES. STILL...NAM AND GFS
CONTINUE TO GENERATE SOME LIGHT QPF DESPITE LACK OF ANY MID LEVEL
QG ASCENT. WILL KEEP A SLIGHT CHANCE OF STORMS FOR THE AFTERNOON
AND EVENING. WITH LESS PRECIPITABLE WATER EXPECTED...SOME DRY
STORMS AGAIN POSSIBLE WITH GUSTY WINDS AND LIGHTNING BUT ONLY
LIGHT TO BRIEF MODERATE RAIN. TEMPERATURES TO CONTINUE IN THE 90S
ACROSS THE PLAINS. LITTLE CHANGE IN THE PATTERN EXPECTED SATURDAY
EXCEPT AIRMASS LOOKS DRIER. SURFACE WIND PROGS SUGGESTING A WEAK
EASTERLY FLOW ACROSS PLAINS DURING THE AFTERNOON WHICH COULD
PROVIDE SOME LIGHT. BOTH NAM AND GFS GENERATE LIGHT QPF IN AND
NEAR FOOTHILLS AND ALONG PALMER DIVIDE SO WILL CONFINE THE SLIGHT
CHANCE OF STORMS THIS REGION. GUSTY WINDS AND LIGHTNING WILL BE
POSSIBLE WITH ONLY LIGHT RAINFALL. FOR SUNDAY AND MONDAY...MODELS
SHOWING SOUTHWEST FLOW ALOFT INCREASING AS UPPER TROUGH MOVES INTO
THE NORTHERN GREAT BASIN. AIRMASS STILL LOOKS DRY AS BOTH GFS AND
DGEX SHOW BULK OF MOISTURE WEST OF THE AREA. WILL MAINTAIN A DRY
FORECAST. COULD BE A BIT BREEZY AS 700 MB GRADIENT INCREASES A BIT
AND MAY ELEVATE THE FIRE DANGER WITH THE ONGOING VERY WARM AND DRY
CONDITIONS. TEMPERATURES TO CONTINUE WELL ABOVE AVERAGE WITH HIGHS
IN THE 90S ACROSS PLAINS.

FOR THE LATER DAYS TUESDAY AND WEDNESDAY...MODELS SHOW TROUGH
PASSING TO THE NORTH OF THE AREA WITH UPPER RIDGE STILL IN PLACE
ACROSS COLORADO. COLD FRONT STILL SHOWN BY GFS AND ECMWF TO MOVE
ACROSS PLAINS TUESDAY...COMPLETE WITH COOLER TEMPERATURES. MODELS
ALSO SHOW A MOISTURE RETURNING TO THE AREA FROM THE SOUTH. WILL
ADD A SLIGHT CHANCE OF STORMS EACH AFTERNOON AND EVENING.

&&

.AVIATION...ISOLATED TO SCATTERED THUNDERSTORMS CROSSING THE
DENVER METRO AREA NOW THROUGH 8 PM THIS EVENING. STORMS MAY
PRODUCE MODERATE TO HEAVY RAINFALL THAT COULD BRIEFLY RESULT IN
ILS VISIBILITIES AND CEILINGS. STORMS MAY ALSO PRODUCE STRONG
MICROBURST AND OUTFLOW WINDS TO 45KTS. WITH CONVECTION SFC WINDS
WILL BE HIGHLY VARIABLE. AFTER ABOUT 8 PM MDT...SHOULD SEE
IMPROVING CONDITIONS ALTHOUGH SOUTHWEST WINDS OVERNIGHT COULD
TRANSPORT SMOKE OVER SOUTHERN AND EASTERN PORTIONS OF THE DENVER
METRO AREA OVERNIGHT AND EARLY THURSDAY MORNING. THERE IS A SLIGHT
CHANCE THAT VISIBILITIES IN THE SMOKE COULD LOWER TO 3-5 MILES AT
TIMES. ON THURSDAY...COULD SEE ISOLATED T-STORMS DEVELOPING OVER
THE FOOTHILLS AROUND 1 OR 2 PM...THAN MOVE EAST OVER THE METRO
AREA. LITTLE RAINFALL...GUSTY WINDS AND LIGHTNING PROBABLY ALL
WE/LL SEE FROM THESE HIGH BASED STORMS TOMORROW AFTERNOON.

&&

.HYDROLOGY...SCATTERED THUNDERSTORMS PASSING OVER THE BURN SCARS
ALONG THE FRONT RANGE WILL HAVE THE POTENTIAL TO DEPOSIT ONE-
QUARTER TO ONE-HALF INCH OF RAIN IN UNDER 30 MINUTES. A FEW OF THE
STRONGER STORMS MAY EVEN PRODUCE SMALL HAIL AND RAIN AMOUNTS UP TO
0.70 INCH IN 30 MINUTES. THIS COULD RESULT IN MINOR FLOODING IN
LOW LYING AREAS AND RAPID RUNOFF ON BURNED OVER SURFACES. THERE
THERE IS A SLIGHT CHANCE OF FLASH FLOODING MAINLY IN BURN SCAR
AREAS IN THE FOOTHILLS ROUGHLY SOUTH OF STATE HIGHWAY 52 UNTIL 8
PM THIS EVENING.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING UNTIL 8 PM MDT THIS EVENING FOR COZ214>216.

&&

SHORT TERM...BAKER
LONG TERM....D-L
AVIATION...BAKER
Hazardous weather outlook, Jun 27, 11:58 AM MDT, 4 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
1158 AM MDT WED JUN 27 2012

COZ030>051-281800-
JACKSON COUNTY BELOW 9000 FEET-
WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-
GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
CENTRAL AND SOUTHEAST PARK COUNTY-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
1158 AM MDT WED JUN 27 2012

...RED FLAG WARNING IN EFFECT FOR THE FRONT RANGE FOOTHILLS AND
SOUTH PARK IN PARK COUNTY FOR SOME DRY THUNDERSTORMS PRODUCING
WIND GUSTS TO 45 MPH FROM NOON TO 8 PM MDT TODAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

INCREASING CLOUDS OVER COLORADO AT MIDDAY WILL SPAWN SCATTERED
THUNDERSTORMS IN THE MOUNTAINS AND OVER THE FRONT RANGE FOOTHILLS
THIS AFTERNOON. SOME OF THESE STORMS WILL PRODUCE STRONG AND GUSTY
WINDS AND FREQUENT CLOUD-TO-GROUND LIGHTNING. WHILE OTHER STORMS
MAY DEPOSIT UP TO A QUARTER INCH OF RAIN IN LESS THAN 30 MINUTES.
THUNDERSTORMS ARE THEN EXPECTED TO MOVE OUT OVER THE NEARBY PLAINS
WHERE THEY MAY PRODUCE SIMILAR WIND GUSTS AND DANGEROUS LIGHTNING.
HOWEVER...STORM COVERAGE IS NOT EXPECTED TO BE AS GREAT AS THAT IN
THE HIGH COUNTRY. MOST OF THIS STORM ACTIVITY SHOULD DIMINISH
LATER THIS EVENING.

OTHERWISE..SLIGHTLY COOLER TEMPERATURES AND HIGHER HUMIDITIES ARE
ON TAP FOR THE OUTLOOK AREA TODAY. A WEAK COLD FRONT BACKING INTO
NORTHEAST COLORADO EARLY THIS AFTERNOON WILL BE RESPONSIBLE FOR
SOME OF THE COOLING ON THE PLAINS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

IT WILL REMAIN HOT THROUGH THE PERIOD WITH TEMPERATURES WELL ABOVE
SEASONAL NORMALS. THERE WILL BE A SLIGHT CHANCE OF THUNDERSTORMS
EACH AFTERNOON AND EVENING...MAINLY ON THURSDAY AND FRIDAY. THE
STORMS WILL LIKELY PRODUCE GUSTY WINDS AND LIGHTNING WITH JUST
BRIEF LIGHT TO MODERATE RAINFALL.

DUE TO THE PROLONGED PERIOD OF HOT AND DRY CONDITIONS...A
SIGNIFICANT RISK OF WILDFIRE STARTS AND EXTREME WILDFIRE BEHAVIOR
WILL CONTINUE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

BAKER/D_L

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 27, 10:19 AM MDTRed Flag WarningBOUBoulder, Clear Creek, Douglas, Gilpin, Jefferson, Larimer and 1 more10 hr
Jun 27, 4:10 PM MDTFlash Flood WarningBOULarimer2 hr
Jun 27, 4:49 PM MDTSevere Thunderstorm WarningBOUAdams, Arapahoe, Morgan, Washington, Weld41 min
Jun 27, 5:18 PM MDTSevere Thunderstorm WarningBOUWashington27 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.